Interstitial pneumonia caused by dabigatran

Toyoshi Yanagihara, Norio Yamamoto, Yasuaki Kotetsu, Naoki Hamada, Eiji Harada, Kunihiro Suzuki, Kayo Ijichi, Yoshinao Oda, Yoichi Nakanishi

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We describe the case of a 73-year-old man who experienced dry cough and exertional dyspnea after dabigatran administration. Chest radiographs revealed the development of bilateral consolidative and ground glass opacity, and transbronchial lung biopsy showed organized materials in the alveolar spaces with moderate inflammatory infiltrate and focal fibrosis. Lung opacity gradually disappeared after discontinuing dabigatran. To date, there has been only one report regarding dabigatran-induced lung injury, except for alveolar hemorrhage and eosinophilic pneumonia. Therefore, we should consider that any drug can cause various types of lung injuries.

元の言語英語
ページ(範囲)10-12
ページ数3
ジャーナルRespiratory Medicine Case Reports
23
DOI
出版物ステータス出版済み - 1 1 2018

Fingerprint

Interstitial Lung Diseases
Lung Injury
Pulmonary Eosinophilia
Lung
Cough
Dyspnea
Glass
Fibrosis
Thorax
Hemorrhage
Biopsy
Pharmaceutical Preparations
Dabigatran

All Science Journal Classification (ASJC) codes

  • Pulmonary and Respiratory Medicine

これを引用

Interstitial pneumonia caused by dabigatran. / Yanagihara, Toyoshi; Yamamoto, Norio; Kotetsu, Yasuaki; Hamada, Naoki; Harada, Eiji; Suzuki, Kunihiro; Ijichi, Kayo; Oda, Yoshinao; Nakanishi, Yoichi.

:: Respiratory Medicine Case Reports, 巻 23, 01.01.2018, p. 10-12.

研究成果: ジャーナルへの寄稿記事

Yanagihara, Toyoshi ; Yamamoto, Norio ; Kotetsu, Yasuaki ; Hamada, Naoki ; Harada, Eiji ; Suzuki, Kunihiro ; Ijichi, Kayo ; Oda, Yoshinao ; Nakanishi, Yoichi. / Interstitial pneumonia caused by dabigatran. :: Respiratory Medicine Case Reports. 2018 ; 巻 23. pp. 10-12.
@article{08d81988002d43ce903ec5c7d3793bbb,
title = "Interstitial pneumonia caused by dabigatran",
abstract = "We describe the case of a 73-year-old man who experienced dry cough and exertional dyspnea after dabigatran administration. Chest radiographs revealed the development of bilateral consolidative and ground glass opacity, and transbronchial lung biopsy showed organized materials in the alveolar spaces with moderate inflammatory infiltrate and focal fibrosis. Lung opacity gradually disappeared after discontinuing dabigatran. To date, there has been only one report regarding dabigatran-induced lung injury, except for alveolar hemorrhage and eosinophilic pneumonia. Therefore, we should consider that any drug can cause various types of lung injuries.",
author = "Toyoshi Yanagihara and Norio Yamamoto and Yasuaki Kotetsu and Naoki Hamada and Eiji Harada and Kunihiro Suzuki and Kayo Ijichi and Yoshinao Oda and Yoichi Nakanishi",
year = "2018",
month = "1",
day = "1",
doi = "10.1016/j.rmcr.2017.10.009",
language = "English",
volume = "23",
pages = "10--12",
journal = "Respiratory Medicine Case Reports",
issn = "2213-0071",
publisher = "Elsevier BV",

}

TY - JOUR

T1 - Interstitial pneumonia caused by dabigatran

AU - Yanagihara, Toyoshi

AU - Yamamoto, Norio

AU - Kotetsu, Yasuaki

AU - Hamada, Naoki

AU - Harada, Eiji

AU - Suzuki, Kunihiro

AU - Ijichi, Kayo

AU - Oda, Yoshinao

AU - Nakanishi, Yoichi

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We describe the case of a 73-year-old man who experienced dry cough and exertional dyspnea after dabigatran administration. Chest radiographs revealed the development of bilateral consolidative and ground glass opacity, and transbronchial lung biopsy showed organized materials in the alveolar spaces with moderate inflammatory infiltrate and focal fibrosis. Lung opacity gradually disappeared after discontinuing dabigatran. To date, there has been only one report regarding dabigatran-induced lung injury, except for alveolar hemorrhage and eosinophilic pneumonia. Therefore, we should consider that any drug can cause various types of lung injuries.

AB - We describe the case of a 73-year-old man who experienced dry cough and exertional dyspnea after dabigatran administration. Chest radiographs revealed the development of bilateral consolidative and ground glass opacity, and transbronchial lung biopsy showed organized materials in the alveolar spaces with moderate inflammatory infiltrate and focal fibrosis. Lung opacity gradually disappeared after discontinuing dabigatran. To date, there has been only one report regarding dabigatran-induced lung injury, except for alveolar hemorrhage and eosinophilic pneumonia. Therefore, we should consider that any drug can cause various types of lung injuries.

UR - http://www.scopus.com/inward/record.url?scp=85032886468&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032886468&partnerID=8YFLogxK

U2 - 10.1016/j.rmcr.2017.10.009

DO - 10.1016/j.rmcr.2017.10.009

M3 - Article

VL - 23

SP - 10

EP - 12

JO - Respiratory Medicine Case Reports

JF - Respiratory Medicine Case Reports

SN - 2213-0071

ER -